# SDR DALA2018041102364

- Difficulty date: April 9, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N828DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31939
- Aircraft time: 12,178 hours, 4,488 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Module
- Condition: Malfunctioned
- Location: Auto Trottles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, C

## Discrepancy

SHIP 3828 - ATO DURING TAKEOFF WHEN THE TOGA SWITCH WAS DEPRESSED THE AUTO THROTTLES KICKED OFF.  CREW ABORTED TAKEOFF. ITEM WAS PLACED ON MEL VIA FCP, AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE LATER REPLACED THE #1 ASM TO CLEAR MEL.
